La teoria dell'intersezione negli anelli locali
Bollettino dell'Unione Matematica Italiana (2005)
- Volume: 8-A, Issue: 3-1, page 549-552
- ISSN: 0392-4041
Access Full Article
topHow to cite
topGiorgi, Erika. "La teoria dell'intersezione negli anelli locali." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 549-552. <http://eudml.org/doc/289447>.
@article{Giorgi2005,
author = {Giorgi, Erika},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {549-552},
publisher = {Unione Matematica Italiana},
title = {La teoria dell'intersezione negli anelli locali},
url = {http://eudml.org/doc/289447},
volume = {8-A},
year = {2005},
}
TY - JOUR
AU - Giorgi, Erika
TI - La teoria dell'intersezione negli anelli locali
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 549
EP - 552
LA - ita
UR - http://eudml.org/doc/289447
ER -
References
top- ACHILLES, R. e MANARESI, M., Multiplicities of a bigraded ring and intersection theory, Math. Ann., 309 (1997), 573-591. Zbl0894.14005MR1483824DOI10.1007/s002080050128
- FLENNER, H., O'CARROLL, L. e VOGEL, W., Joins and intersections, Springer Monographs in Mathematics, Springer-Verlag (1999). Zbl0939.14003MR1724388DOI10.1007/978-3-662-03817-8
- FULTON, W., Intersection theory, second ed., Ergebnisse der Mathematik und ihrer Grenzgebiete3, Springer-Verlag (1998). Zbl0885.14002
- HUNEKE, C., On the associated graded ring of an ideal, Illinois J. Math., 26 (1982), 121- 137. Zbl0479.13008MR638557
- SEVERI, F., Über die Grundlagen der algebraischen Geometrie, Abh. Math. Sem. Univ. Hamburg, 9 (1933), 335-364. Zbl59.0604.02MR3069611DOI10.1007/BF02940659
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.